HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Generic affine differential geometry of space curves

Files in This Item:
pre364.pdf1.12 MBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83510

Title: Generic affine differential geometry of space curves
Authors: Izumiya, S. Browse this author
Sano, T. Browse this author
Issue Date: 1-Dec-1996
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 364
Start Page: 1
End Page: 23
Abstract: We study affine invariants of space curves from the view point of the singularity theory of smooth functions. By the aid of the singularity theory we define a new equi-afline frame for space curves. We also introduce two surfaces associated with this equi-afline frame and give a generic classification of the singularities of those surfaces.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69114
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University